# SDR SWIA200819252

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 13,954 hours, 9,638 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 4003 - FLAPS FAIL CAUTION MESSAGE DISPLAYED AFTER TAKE OFF.  RESECURED LEFT OUTBOARD FLAP TORQUE TUBE SPLINE SHAFT AND SAFETIED.  OPS CHECK GOOD.
